# SDR CA060531001

- Difficulty date: May 30, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737522
- Aircraft time: 26,280 hours, 21,041 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935734
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE F/O'S NR 4 EYEBROW WINDOW SHATTERED.  APPROACH CONTINUED AND AN UNEVENTFUL LANDING FOLLOWED.  WINDOW REPLACED.
